# SDR DALA2025062004646

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 9,823 hours, 4,424 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fault Message
- Location: Zone 700 Parking
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE ON MESSAGE ON IN FLIGHT. PARK BRAKE FAIL MESSAGE IN FLIGHT. PERFORMED TROUBLESHOOTING AND REPAIR REFERENCE LOG 1026603 FOR R /R #3 EMCU. FAULT IS CLEARED. OMS BDCU1 AND 1 SHOW NO PRESSURE. FAULT IS CLEARED. M PROCEDURES REVERSED. PLACARDS REMOVED. OK FOR SVC. (LP# 7193768)
